--- For more information about the DCHAS-L e-mail list, contact the Divisional secretary at secretary**At_Symbol_Here**dchas.org Follow us on Twitter **At_Symbol_Here**acsdchas
One of our grad students was dermally exposed to a few milligrams of solid (Benzotriazol-1-yloxy)tripyrrolidinophosphonium hexafluorophosphate, aka PyBOP [128625-52-5]. We read in the SDS that there is some potential for the generation of HF due to the hexafluorophosphate anion, so calcium gluconate was applied twice and he was taken to the ER.
It looks like the hydrolysis constant of PF6- is pretty low, but we wanted to be on the safe side and recommended the ER visit.
What say you about this response?
Debbie M. Decker, CCHO, ACS Fellow
Past Chair, Division of Chemical Health and Safety
University of California, Davis
Birkett's hypothesis: "Any chemical reaction
that proceeds smoothly under normal conditions,
can proceed violently in the presence of an idiot."
Previous post | Top of Page | Next post